Asymptotic solutions for the two-centre coulomb continuum problem

Authors

  • Tsookhuu Kh National University of Mongolia
  • Madsen J
  • Chuluunbaatar O
  • Tsogbadrakh N National University of Mongolia

DOI:

https://doi.org/10.22353/physics.v3i132.169

Keywords:

Coulomb, wave function

Abstract

The understanding and modelingof electrons moving in the fileds of wtwo fixed charges plays an important role in electron-molecule, slow meson-atom collisions and more generally in deflection experiments. 

Downloads

Downloads

Published

2022-02-24

How to Cite

[1]
T. Kh, M. J, C. O, and T. N, “Asymptotic solutions for the two-centre coulomb continuum problem”, Sci. tran. NUM, Phys., vol. 3, no. 132, pp. 15–20, Feb. 2022.

Issue

Section

Research article